I had a hysterectomy several years ago due to fibroids. I had an abdominal hyst.
My ovaries were left in tact. After the hyst. I have never felt worse. My whole
life has changed. I have abdominal pains, cannot sleep on either of my sides,
sleep with a heating pad on my stomache, feel pain in my abdomen, feel as if
I have a flu most of the time, feel stabbing pains, have no energy, do not feel
like doing anything physical, have no desire to have sex, gag when I brush
my teeth, and just plain hurt in my abdominal area.
Now, before this happened, I was an active person; outside of a nerve disease
I was inflicted with also, but the abdominal pains were not there with this, I
could sleep on either side of my body, I did not gag when I brushed my teeth,
and my husband and I had a great sex life. I have a long story to explain, but
I do know outside of my nerve disease (which I question why the doctor did a
hyst. on me knowing I had this nerve disease/syndrome) there is something
physically wrong after this hyst. in my abdominal area. I also had an open]
wound infection in my left ankle area previously this year. I was put on IV
antibiotics for about 4 weeks daily with a PICC unit. I, for that brief time
being on those antibiotics, felt night and day better in my abdomen area.
I am wondering if I have an infection in my abdomen - maybe leakage or
something - I do not know. Why would I feel so much better when on these
two antibiotics. After I went off of them, I went back to feeling the same -
even worse than before. I need answers and help. Can anyone? Oh, and
another thing - I have lower back pains after the hyst. which I never had
before. If I bend over for very long, I hurt tremendously. All this after the
hyst., but never had this before. I welcome any ideas and help.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?